advertisement
Question
Posted by: Chris | 2011/02/24

Prednisone

Good afternoon. I have starting drinking Prednisone for my sinusses since Wednesday morning. However yesterday afternoon I started feeling pins and needles in my left hand. This morning I had chest pains. Do I have to lower the diagnose the prescription was 2 pills in the morning. is it probaly heartburn?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Chris
I don't think your symptoms are caused by the prednisone - the dose is not that high. I think you should see your doctor if the chest pain is a central "pressing" feeling on your chest, or if it makes you feel anxious and short of breath. Heartburn is more a burning feeling on the pit of your stomach, going into the chest.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/24

Hallo Chris
I don't think your symptoms are caused by the prednisone - the dose is not that high. I think you should see your doctor if the chest pain is a central "pressing" feeling on your chest, or if it makes you feel anxious and short of breath. Heartburn is more a burning feeling on the pit of your stomach, going into the chest.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement